Authors: Fowler, Patrick
Stevanović, Dragan 
Milošević, Marko
Title: Counterexamples to a conjecture of Dias on eigenvalues of chemical graphs
Journal: Match
Volume: 63
Issue: 3
First page: 727
Last page: 736
Issue Date: 14-Jun-2010
Rank: M21a
ISSN: 0340-6253
Chemical graphs (simple, connected graphs with maximum degree no greater than three) with eigenvalues ±√ 8 exist for all orders greater than nine, disproving a conjecture of J.R. Dias that no chemical graph with this pair of eigenvalues exists. In fact, the eigenvalue pair can be achieved with arbitrarily high multiplicity.
Publisher: Faculty of Sciences, University of Kragujevac
Project: Serbian Ministry of Science, Grants 144015 and 144026
Slovenian Research Agency, Program P1-0285

Show full item record


checked on May 24, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.